Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rashes on penis head, tingling in anus, armpits, thighs. STD symptoms?

30 years, male. Have a rash for past month on penis head which started as a red spot just for a day then developed into painless rashes , no particular colour, just grey ... Problem is I have this tingling on various parts of my body, anus , armpits, thigh..like muscle tingling. no pain, can it be an STD . Am married and have regular sex
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

Does your partner have symptoms suggestive of STD like rash, swelling in the genital area, bleeding, painful micturition? Have you changed your partner in the recent times? Do you use protection during contact? These are all some of the risk factors for STD's. Rash could probably be a result of STD. If you have any of the risk factors mentioned please consult a STD specialist and get all the tests done for STD. No need to panic. Take care
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor